# SDR ABXA000172

- Difficulty date: March 20, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 40,986 hours, 45,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9921904511
- Condition: Corroded
- Location: Bs 503 -522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CORRODED AT BL 0.0 BETWEEN STATION 503 AND 522.  REPAIRED IAW DC9 SRM 51-30-02.
